MathSciNet Relay Station
MathSciNet bibliographic data
MR1035943 (91d:65128) 65M06 (65M12)
Renaut, R. A. Two-step Runge-Kutta methods and hyperbolic partial differential equations. Math. Comp. 55 (1990), no. 192, 563–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement